Bill Kantor

University of Oregon, United States


Department of Mathematics
University of Oregon
Eugene, OR 97403-1222

Phone: 541-346-4712
Fax: 541-346-0987
Email:
kantor@math.uoregon.edu


Flock Related References

  1. W.M. Kantor. Generalized quadrangles, flocks and BLT-sets. J. Comb. Theory (A), 58:153-157, 1991.

  2. W.M. Kantor. Some generalized quadrangles with parameters (q^2,q). Math. Zeit., 192:45-50, 1986.

  3. W.M. Kantor. Generalized quadrangles associated with . J.C.T. (A), 29:212-219, 1980.